# SDR 2011FA0000348

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: General aviation
- Aircraft: N583ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496253
- Aircraft time: 2,145 hours
- Engine: Lyc O360A1H6
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554546
- Condition: Stuck
- Location: Lt Engine
- Part time: 484 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE THROTTLE CABLE STUCK, UNABLE TO ADVANCE ABOVE IDLE. MFG HAS BEEN CONTACTED AND IS AWARE OF THIS REACURRING PROBLEM. THIS IS THE 3RD LEFT THROTTLE CABLE REPLACED ON THIS ACFT.
